# SDR AWXA200400733

- Difficulty date: June 27, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 18,133 hours, 7,084 cycles
- Engine: Iae V2500A1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209000200
- Part serial: NSN
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-04 CHECK EXFOLIATION CORROSION WAS FOUND ON BEAM Y765 AT FR 66. MAINTENANCE REMOVED AND REPLACED BEAM Y765 AT FR 66 IAW A319 SRM 51-72-11 PG. 1 AND 2.
